# SDR YYFA20130616001

- Difficulty date: June 16, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,284 hours, 41,602 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/A AFT NOT AUDIBLE ON GROUND, P/A AFT INTER CREW NO VOLUME.
